# SDR DALA2019101545904

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 46,816 hours, 31,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT CEILING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT ROW 24 RIGHT.  OPS CHECK GOOD IAW AMM 33-37-03-420-801.
